I just had cataract surgery done on my left eye. A monofocal lens set for distance.
The day after surgery I had significant pain and redness. I had what the doctor called "a lot of inflammation".
I was prescribed: Prednisone (4 times daily). Bromday (2 times daily) and Besivance (3 times daily).
The day after taking these drops the surgeon said the inflammation had significantly decreased. I haven't had any pain or redness since.
My vision is still blurry/cloudy. I read the 20/80 line (20/40 when they refracted me, which I haven't been able to do in my left eye for years).
My peripheral vision wasn't much to begin with, but it seems like the peripheral vision in my left eye has gotten worse since the surgery.
Could the inflammation have caused permanent damage to my peripheral vision that quickly? Or is the cloudy/blurry vision the most likely culprit for the perceived lack of peripheral vision?
I don't see my retinal specialist until the summer where I'll take a visual fields test to definitely know if the peripheral has gotten worse, but was just wondering if inflammation can cause damage that quickly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.